Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 34, NWS Grand Forks, ND

June 17, 20168 counties in Minnesota; Grand Forks County, Pembina County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2016, 8:15 AM CDT for 8 counties in Minnesota; Grand Forks County, Pembina County, Walsh County, North Dakota. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 8:15 AM CDT (13:15 UTC)
Expired
Jun 17, 2016, 9:15 AM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
80.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Grand Forks County, ND, Pembina County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 100 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:26 AM CDTTSTM WND GST 648 E Minto, NDPEAK WIND MEASURED AT A HOME WEATHER STATION.
Jun 17, 8:28 AM CDTTSTM WND DMGGrafton, NDREPORTS OF TREES DOWN.
Jun 17, 8:29 AM CDTTSTM WND GST 5810 E Grafton, NDPEAK WIND MEASURED AT THE NDAWN SITE.
Jun 17, 8:34 AM CDTTSTM WND GST 6310 E Grafton, NDPEAK WIND MEASURED AT THE NDAWN SITE.
Jun 17, 8:35 AM CDTTSTM WND GST 6410 E Grafton, NDPEAK WIND MEASURED AT THE NDAWN SITE.
Jun 17, 8:38 AM CDTTSTM WND GST 63.610 E Grafton, NDPEAK WIND MEASURED AT THE NDAWN SITE.
Jun 17, 8:51 AM CDTHAIL 1Trail, MNQUARTER SIZE HAIL IN TRAIL/GULLY AREA. TIME ESTIMATED FROM RADAR.
Jun 17, 8:55 AM CDTTSTM WND DMG1 W Drayton, NDSEMI BLOWN OFF THE INTERSTATE.
Jun 17, 9:15 AM CDTTSTM WND GST 612 Wsw Donaldson, MNPEAK WIND MEASURED AT THE MN DOT RWIS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 7:20 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 1.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

458 
WUUS53 KFGF 171315
SVRFGF
MNC007-029-069-089-113-119-125-135-NDC035-067-099-171415-
/O.NEW.KFGF.SV.W.0034.160617T1315Z-160617T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
815 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHWESTERN ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...
  RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
  POLK COUNTY IN NORTHWESTERN MINNESOTA...
  WESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHWESTERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
  MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA...
  EASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
  NORTHEASTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...

* UNTIL 915 AM CDT

* AT 813 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PARK RIVER TO NEAR TABOR TO GREENVIEW...MOVING
  NORTHEAST AT 45 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...WINDS OF 70 TO 80 MPH WINDS AND HAVE BEEN REPORTED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BELTRAMI AND GREENVIEW AROUND 815 AM CDT. 
  TABOR...HAROLD AND SHERACK AROUND 820 AM CDT. 
  NASH AND MELVIN AROUND 825 AM CDT. 
  WARREN...AUBURN AND ANGUS AROUND 830 AM CDT. 
  ST. THOMAS...MAPLE BAY AND DUGDALE AROUND 835 AM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 157 AND 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4838 9581 4782 9535 4752 9655 4802 9698
      4847 9784 4886 9676
TIME...MOT...LOC 1313Z 245DEG 39KT 4845 9773 4805 9696 4761 9658 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

TG
1 follow-up statement
539 
WWUS53 KFGF 171344
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
844 AM CDT FRI JUN 17 2016

NDC035-171350-
/O.CAN.KFGF.SV.W.0034.000000T0000Z-160617T1415Z/
GRAND FORKS ND-
844 AM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAND FORKS
COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA...AND NORTHEASTERN NORTH DAKOTA.

LAT...LON 4838 9581 4782 9535 4762 9633 4811 9678
      4852 9770 4886 9676
TIME...MOT...LOC 1340Z 242DEG 67KT 4868 9707 4828 9630 4784 9592 

$$

MNC007-029-069-089-113-119-125-135-NDC067-099-171415-
/O.CON.KFGF.SV.W.0034.000000T0000Z-160617T1415Z/
KITTSON MN-ROSEAU MN-RED LAKE MN-POLK MN-BELTRAMI MN-CLEARWATER MN-
MARSHALL MN-PENNINGTON MN-PEMBINA ND-WALSH ND-
844 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHERN KITTSON...SOUTHWESTERN ROSEAU...RED LAKE...CENTRAL
POLK...WESTERN BELTRAMI...NORTHWESTERN CLEARWATER...MARSHALL...
PENNINGTON...SOUTHEASTERN PEMBINA AND NORTHEASTERN WALSH COUNTIES...

AT 840 AM CDT...A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE
EXTENDING FROM MATTSON TO NEAR HOLT TO NEAR OKLEE...WAS MOVING
NORTHEAST AT 60 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...AT 834 AM...WINDS OF 63 MPH WERE REPORTED 10 MILES EAST OF
         GRAFTON. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING 70
         TO 80 MPH WINDS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  OKLEE...NEWFOLDEN AND HOLT AROUND 845 AM CDT. 
  MIDDLE RIVER AND ROLAND AROUND 850 AM CDT. 
  LAKE BRONSON AROUND 855 AM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 168 AND 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4838 9581 4782 9535 4762 9633 4811 9678
      4852 9770 4886 9676
TIME...MOT...LOC 1340Z 242DEG 67KT 4868 9707 4828 9630 4784 9592 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:21 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 17, 6:21 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
621 AM CDT FRI JUN 17 2016

.UPDATE...
Issued at 615 AM CDT Fri Jun 17 2016

Current radar showing three cells associated with storm what has
moved along the I 94 corridor throughout the night now moving into
western FA, with northernmost cell intensifying. Cells have been
moving along tight Theta e gradient and now shifting northeast
along the gradient. More development now beginning along SFC
trough from Kittson Co southwest into Devils Lake. Will increase
POPs for northeastern ND and far northwest MN. Per discussion with
SPC, cells are moving into shearless environment and further
eastward expansion of watch is not anticipated although there
certainly will be some strong to severe storms along the boundary
through the mid morning, decreasing in intensity as the move to
the northeast.

&&

.SHORT TERM...(Today and tonight)
Issued at 336 AM CDT Fri Jun 17 2016

Current surface analysis shows a sfc low over central SD with an
inverted trough extended through Devils Lake...roughly aligned
with axis of a theta e ridge. QLCS is moving along the I 94
corridor between Bismarck and Dickinson, progged to be just west
of our FA by 1130Z pending possible acceleration of forward
propagation. While elevated convection, bowing nature of line of
storms indicating wind will be a significant threat as it
approaches SW ND. DCAPEs across southern ND are in the 1300 to
1500 range.  94 mph winds have been reported near Dickinson. Will
bring scattered showers into Valley City around 09Z, keeping POPs
lower north of Highway 2 although experimental HRRR does bring
highest POPs further north than radar trends. Expect to see
eastern ND begin to clear out in the afternoon with line of storms
exiting eastern zones by late afternoon.

For the early morning, there is also a cluster of storms (likely
severe) just north of the international border moving east
northeast and the strongest storms will remain in southern MB,
however will see isolated storms across northeastern ND in the
early morning hours.

SW flow pattern aloft with SFC high pressure over far
northeastern ND should limit precip across the northern FA.
However, a warm front across southeastern SD into southwestern MN
will lift north early Saturday morning with convection forming
across east central SD this evening. NAM dry with this system but
does bring precip across the north after 09Z with a short wave
moving out of eastern MT into the northern valley Sat morning. GFS
this evening shows more pronounced warm frontal boundary
stretching from SFC low over s central SD through Grant Co MN and
into Otter Tail Co, with convection significantly further north
than NAM shows. Northern two thirds of CWA is dry with northeast
SFC flow, however expands north into the Grand Forks and Thief
River Falls areas by 12Z. Deep layer shear in vcnty of sfc
boundary only in the 20 to 30 kt range with best shear well to the
west in central and western ND. Overall GFS better represents SREF
for tonight and will use model blend for overnight period. As
Scattered storms will increase from south to north on Saturday as
the boundary lifts northward.

.LONG TERM...(Saturday through Thursday)
Issued at 336 AM CDT Fri Jun 17 2016

Saturday night into Sunday evening...A boundary along the
international border will be the focus for more convection as a SFC
low moves quickly across ND Sat night into Sun afternoon. Primary
threat for convection Sat night will be along and north of the
international border. Deep layer shear should be much higher (40
to 50 knots), mainly north of Hwy 2 along the boundary, and a few
strong or severe thunderstorms are possible mainly after midnight.
SPC Day 2 has a slight risk for northern tier of counties along
warm frontal boundary and Day 3 has a slight risk for storms
developing ahead of cold FROPA Sunday afternoon. NAM PWAT values
for the 06Z to 12Z timeframe continue to be in the 1.8 to 1.9 inch
range along the international border. HPC Day 3 Excessive Rainfall
is in a slight risk for exceeding FFG late Sat night. Strong warm
advection into the warm sector on Sunday will result in daytime
highs in the 80s, close to 90 across the far south, with Monday
highs falling into the mid 70s behind Sunday's cold FROPA.
Clearing skies Monday night and cooler air will bring overnight
lows in the mid 50s.

Monday-Thursday...Northwest flow pattern will develop as mid/upper
ridging amplifies across the Rockies, leading to relatively dry
weather with seasonable temps.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 622 AM CDT Fri Jun 17 2016

Primary aviation concern this morning will be convection along a
surface boundary extending from NW Minnesota to the
southwest through Devils Lake. DVL will see morning convection
dissipating by late morning while GFK and TVF will see cells to
the north and northwest, with some storms over GFK possible by
13Z. FAR and BJI may see storms late in the afternoon but
confidence too low to mention in TAFs at this time. Expect VFR
conds outside of storms.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Speicher
SHORT TERM...Speicher
LONG TERM...Makowski/Speicher
AVIATION...Speicher
Hazardous weather outlook, Jun 17, 5:17 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
517 AM CDT FRI JUN 17 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
517 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS
MORNING. THUNDERSTORMS ARE DEVELOPING ALONG A TROUGH OF LOW
PRESSURE ACROSS CENTRAL AND NORTHEAST NORTH DAKOTA. THE STORMS
WILL MOVE INTO EASTERN NORTH DAKOTA BY EARLY MORNING. THERE IS A
RISK OF SEVERE STORMS WITH DAMAGING WINDS THE MAIN THREAT,
ESPECIALLY ALONG INTERSTATE 94 AND ALONG THE INTERNATIONAL BORDER.
MORE STORMS MAY DEVELOP LATE TONIGHT, WITH THE MAIN THREAT FOR
NOCTURNAL SEVERE STORMS BEING SOUTH OF INTERSTATE 94.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CONTINUATION OF AN ACTIVE PATTERN IS EXPECTED THROUGH THE
WEEKEND, WITH A SLIGHT RISK FOR SEVERE STORMS LATE SATURDAY NIGHT
THROUGH SUNDAY. THE THREAT IS MAINLY ALONG THE INTERNATIONAL
BORDER SATURDAY NIGHT AND EAST OF THE VALLEY ON SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

SPEICHER

In the hours before

Local storm report, Jun 17, 7:39 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     TSTM WND GST     2 W MICHIGAN            48.03N 98.16W
06/17/2016  M77.00 MPH       NELSON             ND   MESONET

            MEASURED AT MICHIGAN NDAWN SITE.

&&

JAM
Local storm report, Jun 17, 8:04 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     FINLEY                  47.51N 97.84W
06/17/2016                   STEELE             ND   TRAINED SPOTTER

            15 INCH DIAMETER TREE DOWN WITH MORE SMALLER TREE
            BRANCHES DOWN.

&&

JAM
Local storm report, Jun 17, 8:10 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
810 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     TSTM WND GST     NORTHWOOD               47.74N 97.57W
06/17/2016  E60.00 MPH       GRAND FORKS        ND   PUBLIC

0759 AM     TSTM WND DMG     FORDVILLE               48.22N 97.79W
06/17/2016                   WALSH              ND   PUBLIC

            TREE SNAPPED OFF AT THE BASE.

&&

JR
Local storm report, Jun 17, 8:11 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND GST     3 W INKSTER             48.15N 97.71W
06/17/2016  M67 MPH          GRAND FORKS        ND   MESONET

            MEASURED AT INKSTER NDAWN SITE.

&&

JAM
Local storm report, Jun 17, 8:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
812 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     NON-TSTM WND GST GRAND FORKS AFB         47.96N 97.38W
06/17/2016  M60 MPH          GRAND FORKS        ND   OTHER FEDERAL

            PEAK WIND OF 52 KNOTS AT GFAFB.

&&

JKAISER
Local storm report, Jun 17, 8:13 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
813 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     TSTM WND GST     GRAND FORKS AFB         47.96N 97.38W
06/17/2016  E60.00 MPH       GRAND FORKS        ND   OTHER FEDERAL

            PEAK WIND OF 52 KNOTS AT GFAFB.

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:55 AM CDTSpecial Weather StatementFGFKittson35 min
Jun 17, 5:08 AM CDTSevere Thunderstorm WarningFGFKittson22 min
Jun 17, 5:22 AM CDTSevere Thunderstorm WarningFGFKittson, Roseau53 min
Jun 17, 6:40 AM CDTSpecial Weather StatementFGFLake of the Woods35 min
Jun 17, 7:33 AM CDTSevere Thunderstorm WarningFGFMarshall, Polk57 min
Jun 17, 7:53 AM CDTFlash Flood WarningFGFKittson, Marshall7 hr
Jun 17, 8:16 AM CDTAreal Flood AdvisoryFGFPolk74 min
Jun 17, 8:39 AM CDTSpecial Weather StatementFGFBecker, Clay51 min
Jun 17, 8:52 AM CDTSpecial Weather StatementFGFLake of the Woods38 min
Jun 17, 8:55 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail65 min
Jun 17, 8:59 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Kittson, Lake of the Woods, Marshall, Pennington and 3 more61 min
Jun 17, 9:03 AM CDTHigh Wind WarningFGFMarshall, Pennington, Polk, Red Lake110 min
Jun 17, 9:05 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk55 min
Jun 17, 9:46 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods44 min
Jun 17, 9:51 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 1 more54 min
Jun 17, 9:52 AM CDTSpecial Weather StatementFGFPolk38 min
Jun 17, 10:28 AM CDTSevere Thunderstorm WarningFGFOtter Tail32 min
Jun 17, 10:32 AM CDTSpecial Weather StatementFGFMahnomen, Norman, Pennington, Polk, Red Lake43 min
Jun 17, 11:46 AM CDTRiver Flood WarningFGFKittson10 days
Jun 17, 11:49 AM CDTSpecial Weather StatementFGFOtter Tail41 min
Jun 17, 11:50 AM CDTSpecial Weather StatementFGFHubbard40 min
Jun 17, 11:56 AM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail64 min
Jun 17, 12:26 PM CDTSpecial Weather StatementFGFGrant34 min
Jun 17, 1:00 PM CDTSpecial Weather StatementFGFGrant, Otter Tail, Wadena60 min
Jun 17, 1:18 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wadena57 min
Jun 17, 2:25 PM CDTSpecial Weather StatementFGFDouglas65 min
Jun 17, 3:34 PM CDTRiver Flood WatchFGFKittson6 days
Jun 17, 4:10 AM CDTSpecial Weather StatementFGFPembina65 min
Jun 17, 4:12 AM CDTSpecial Weather StatementFGFCavalier18 min
Jun 17, 5:56 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey64 min
Jun 17, 6:24 AM CDTSpecial Weather StatementFGFNelson36 min
Jun 17, 6:32 AM CDTSevere Thunderstorm WarningFGFBarnes, Eddy, Griggs, Nelson43 min
Jun 17, 6:46 AM CDTSevere Thunderstorm WarningFGFBenson, Nelson, Ramsey, Walsh59 min
Jun 17, 7:04 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele41 min
Jun 17, 8:24 AM CDTHigh Wind WarningFGFNelson, Walsh39 min
Jun 17, 12:02 PM CDTRiver Flood WarningFGFWalsh4 days
Jun 17, 3:34 PM CDTRiver Flood WatchFGFWalsh4 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.